# SDR WX0A2023111331889

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N280NV
- Make and model: Airbus A320-214
- Aircraft serial: 5320
- Aircraft time: 32,627 hours, 22,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 711272
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD, EMERGENCY EXIT ROW LEFT AND RIGHT, AND AFT EPSU BATTERIES REQUIRE REPLACING / REMOVED AND REPLACED FWD EPSU BATTERY, EMERGENCY EXIT ROW LEFT AND RIGHT EPSU BATTERIES, AND AFT EPSU BATTERY IAW AMM 33-51-38-400-001-A"
